MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inlay remains implanted in the patient and is not available for evaluation.The device history record review of the manufacturing lot was performed and there were no discrepancies or unusual findings related to the reported issue.Inlay shifts in position is listed in the device labeling as a known potential risk.Reference mfr report # 3005956347-2017-00117 for the initial inlay serial# 002979-337; and mfr report #3005956347-2017-00118 for the replacement inlay serial # (b)(4).
 
Event or Problem Description
A replacement raindrop corneal inlay was implanted in the patient's left eye on (b)(6) 2017; the procedure was uneventful and proper inlay centration was verified.At some point during the first postoperative week, the inlay decentered 0.75 mm inferiorly.On (b)(6) 2017, bcdva was 20/25, which was a significant improvement compared to the prior measurement of 20/60.The inlay remains implanted at this time.At last examination, the patient presented with dry eye and mild blepharitis, but the surgeon anticipates a good outcome.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7202632
Report Number3005956347-2018-00012
Device Sequence Number933188
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/28/2020
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003166
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR